BEWARE STatin meds
I am posting this info for anyone on statin meds with the following symptoms; fatigue & muscle aches throughout your body. THIS IS NOT RARE!! I was prescribed statin meds 2 years ago. After 6 mths I began getting extremely fatigued & the muscle pain began throughout my entire body. I talked to my doctor; they did NOT acknowledge that Statin meds could be the cause. Blood work was perfect. I called my brother-in-law; he is a practincing surgeon in another state. He told me, "50% OF PEOPLE ON STATIN MEDS EXPERIENCE THIS!! The pharmacy companies don't want people to know this is the norm, for this medication, and have made it extremely hard for physicians to be truthful ..has to do with contracts and money". He also indicated that this condition could be PERMANENT. It has become permanent. My doctor finally admitted that this "could be" the case. The tiredness & all over muscle & body pain comes about every 3 months. Its awful and I can't sleep or do much of anything. Beware, call the pharmacist, that was the person that told me to quit taking it. The only side affect I didn't have; I was still breathing. The pharmacist told me to throw the pills away immediately!